# SDR SWAA2022092074512

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,132 hours, 14,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Out Of Position
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS ABOVE ROW FOUR FELL OFF . REPORTED BY CREW / [01] REPLACED LENS COVER REF AMM 33-51-01
